# SDR 96ZZZM417

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN STATION 1183 BULKHEAD VERTICAL BEAM HAS 4 INCH LONG CRACK COMING FROM FLOOR AT LBL 37.  DRILLED .25 IN DIAMETER STOP HOLE AT CRACK END PER SRM 51-10-1 REF S/B 727-53A-0173.  INSTALLED REPAIR PER SB 727-53-0173 AND BOEING DRAWING 65C31492.
